MAUDE Adverse Event Report: MERIT MEDICAL SYSTEMS, INC. PERIVAC KIT; PERICARDIOCENTESIS KIT

MERIT MEDICAL SYSTEMS, INC. PERIVAC KIT; PERICARDIOCENTESIS KIT
Catalog Number K10T-05819
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 06/19/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device is not expected to be returned for evaluation.A follow up will be submitted when the evaluation is complete.
 
Event or Problem Description
Account alleges that the pc drain was unable to enter the pericardium during the emergent effusion event.A stiffer dilator was opened and used.The drain was then successfully inserted and used.Patient was not hemodynamically stable at the time.
 
Additional Manufacturer Narrative
The device was not returned for evaluation.The complaint could not be confirmed and the root cause could not be determined.The device history record was reviewed, and no exception documents were found.A search of the complaint database was performed and no similar complaints for this lot number were identified.Should the device be returned to the manufacturer at a later date, the investigation will be reopened.

Brand Name
PERIVAC KIT
Common Device Name
PERICARDIOCENTESIS KIT
Manufacturer (Section D)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer (Section G)
MERIT MEDICAL SYSTEMS, INC.
901 moorefield park dr
#103
north chesterfield VA 23236
Manufacturer Contact
bryson heaton bsn, rn.
1600 merit parkway
south jordan, UT 84095
MDR Report Key19608565
Report Number1125782-2024-00002
Device Sequence Number12321340
Product Code PPD
UDI-Device Identifier00884450486139
UDI-Public00884450486139
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2026
Device Catalogue NumberK10T-05819
Device Lot NumberT2626122
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date06/25/2024
Supplement Report FDA Received Date07/02/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown